MathSciNet Relay Station
MathSciNet bibliographic data
MR1935029 (2003h:32048) 32V25 (32V40)
Damour, Sylvain Feuilletages holomorphes locaux et analyticité partielle d'applications CR $\scr C\sp \infty$. (French) [Local holomorphic foliations and partial analyticity of CR $\scr C\sp \infty$-mappings] Manuscripta Math. 109 (2002), no. 2, 203–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement